# SDR AALA201803169003

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 17,578 hours, 7,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MISSING,  AFT OF PASSNEGER DOOR NEXT TO TRASH CAN IN GALLEY RIGHT OF GALLEY DOOR. REPLACED THE EXIT SIGN AND LENS IAW 33-51-01.
